Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Valerie1987

Waxing on accutane

Recommended Posts

So I read that you aren't suppose to wax your eyebrows when you're on accutane, but what would happen if I did? Would it be really that bad? 

Edited by Valerie1987
Link to comment
Share on other sites

Im not a girl, but I have read some really bad stories of women waxing on accutane, or even within 6 months of stopping accutane. Youre pretty much not going to be waxing for a year or more.  

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×